# SDR UALA2011060102670

- Difficulty date: May 29, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 36,585 hours, 15,396 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amu
- Part number: AMU2790CB04
- Part serial: 131
- Condition: Faulty
- Location: Posit 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT AUDIO CONSTANT STATIC ON SPEAKER AND MINITEL HEADSET - NO SPARE IN FLIGHT DECK.  CONSTANT BUZZING SOUND ON BOTH CAPT'S AND FIRST OFFICERS SPEAKERS AND HEADSETS ONLY WITH CABIN INTERPHONE SELECTED. REPLACED AMU AND CIDS DIRECTOR 1, NO HELP.  VERIFIED ALL SERVICE INPH JACKS GOOD.  STILL BAD AND NEEDS MORE TROUBLESHOOTING.  REPLACED NR 1 ENGINE MAINT INTERPHONE JACK, CHECKS NORMAL.
